Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 16, NWS St. Louis, MO

May 13, 2010Knox County, Lewis County, Shelby County, Missouri

NWS St. Louis, MO issued this flash flood warning at May 13, 2010, 2:52 AM CDT for Knox County, Lewis County, Shelby County, Missouri. It was in force for 6 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2010, 2:52 AM CDT (07:52 UTC)
Expired
May 13, 2010, 8:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Knox County, MO, Lewis County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 180 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 7:00 AM CDTHEAVY RAIN 1.71Edina, MO24 HOUR TOTAL RAINFALL
May 13, 7:00 AM CDTHEAVY RAIN 1.83Novelty, MO24 HOUR TOTAL RAINFALL
May 13, 7:06 AM CDTFLASH FLOOD4 Nnw Newark, MOKNOX COUNTY SHERIFF REPORTS STATE ROUTE E SOUTH OF KNOX CITY IS CLOSED DUE TO FLASH FLOODING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 254 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 7.9 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2010-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2010-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 452 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
490 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
452 m²/s²
0-3 km storm-relative helicity
677 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WGUS53 KLSX 130752
FFWLSX
MOC103-111-205-131330-
/O.NEW.KLSX.FF.W.0016.100513T0752Z-100513T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
252 AM CDT THU MAY 13 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI...
  LEWIS COUNTY IN NORTHEAST MISSOURI...
  SHELBY COUNTY IN NORTHEAST MISSOURI...

* UNTIL 830 AM CDT

* AT 250 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  ADDITIONAL THUNDERSTORMS WITH HEAVY RAINFALL SPREADING OVER THE    
  WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE      
  POSSIBLE OVERNIGHT...WHICH WILL CAUSE ADDITIONAL FLASH FLOODING TO 
  OCCUR. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CANTON...EDINA...SHELBINA...CLARENCE...COLONY...EMDEN...EWING...
  GREENSBURG...KNOX CITY...LA BELLE...LA GRANGE...LEWISTOWN...MAUD...
  MAYWOOD...PLEVNA...SHELBYVILLE AND STEFFENVILLE.

TORRENTIAL RAINFALL HAS FALLEN IN NORTH CENTRAL AND NORTHEAST 
MISSOURI TONIGHT. RUNOFF FROM THIS RAINFALL WILL LEAD TO LARGE RISES 
AND FLOODING ALONG THE NORTH FORK OF THE SALT RIVER...THE NORTH 
RIVER...NORTH FABIUS...MIDDLE FABIUS AND SOUTH FABIUS RIVERS AND 
THEIR TRIBUTARIES.

STATE ROUTE E IN KNOX COUNTY IS CLOSED DUE TO RUNOFF FROM A NEARBY 
FIELD AND DITCHES THAT ARE FULL. 

STATE ROUTE 151 IN KNOX COUNTY IS CLOSED DUE TO FLOODING ALONG THE 
NORTH RIVER.

STATE ROUTE N IN SHELBY COUNTY IS CLOSED DUE TO FLOODING ALONG THE 
NORTH FORK OF THE SALT RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO 
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO 
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN 
WATER BEGINS RISING.

&&

LAT...LON 4031 9195 4026 9195 4026 9151 4006 9151
      4000 9149 3995 9145 3995 9184 3966 9186
      3966 9219 3961 9220 3961 9230 3995 9228
      3995 9235 4030 9235

$$

CVKING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at May 13, 12:31 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 13, 12:31 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 AM CDT THU MAY 13 2010

.DISCUSSION...
/343 PM CDT WED MAY 12 2010/

HAVE NOT BEEN ABLE TO GET SHOWERS/THUNDERSTORMS TO DEVELOP ACROSS
CNTRL MO AND SWRN IL NEAR I-70 ALONG AND JUST N OF WRMFNT AND ALONG
SWD MOVING OUTFLOW BOUNDARY FROM MRNG CONVECTION ACROSS NERN MO W
CNTRL IL.  STILL EXPECTING AT LEAST ISOLATED THUNDERSTORMS ALONG
THESE CONVERGENT BOUNDARIES AS THE ATMOSPHERE HAS BECOME QUITE
UNSTABLE S OF THE BOUNDARIES THIS AFTN. MORE WIDESPREAD
THUNDERSTORMS ARE EXPECTED OVER THE NWRN PORTION OF THE CWA LATER
THIS EVNG AND OVERNIGHT AS A DEVELOPING SFC LOW AND TRAILING CDFNT
APPROACH THE CWA FROM THE W AS THE MID LEVEL LOW OVER WY MOVES
NEWD INTO THE NRN PLAINS. THE BEST THREAT FOR STORMS WILL SHIFT
SLOWLY SEWD THRU THE AREA ALONG AND AHEAD OF THE SEWD ADVANCING
CDFNT. WILL CONTINUE FLASH FLOOD WATCH FOR TGT AND THU ACROSS
CNTRL AND NERN MO AS WELL AS A SMALL PORTION OF W CNTRL
IL...GENERALLY N AND W OF STL. SOME OF THESE AREAS ARE ALREADY
QUITE SATURATED WITH STREAMS RUNNING NEAR BANKFULL DO TO THE HEAVY
RAINS TUE NGT. MOST OF THE STORMS SHOULD PUSH SE OF THE CWA BY
LATE THU NGT WITH THE CDFNT WEAKENING AS THE UPPER LEVEL SUPPORT
MOVES WELL N OF THE AREA. MAY STILL HAVE LINGERING POST FRONTAL
SHOWERS OVER THE SRN PORTION OF THE CWA FRI MRNG AS WEAK SHRTWVS
MOVE NEWD THROUGH THE AREA IN CONTINUED SWLY MID LEVEL FLOW WITH
LINGERING LOW LEVEL MOISTURE OVER SRN MO. A TRANQUIL PERIOD OF
WEATHER EXPECTED FOR FRI AFTN THROUGH AT LEAST SAT MRNG...AS A SFC
RIDGE MOVES EWD THROUGH THE AREA. THE CHANCE OF SHOWERS AND STORMS
WILL RETURN BY SAT AFTN OR NGT WITH RETURN FLOW BRINGING LOW LEVEL
MOISTURE BACK INTO THE CWA. APPEARS THAT THE GFS MODEL HAS SOME
FEEDBACK PROBLEMS AND MAY BE TOO QUICK BRINGING QPF TO MO ALREADY
ON SAT. BETTER CHANCE OF RAIN WILL OCCUR SUN AND SUN NGT AS BOTH
THE GFS AND ECMWF MODELS FORECAST AN UPPER LEVEL TROF AND
ASSOCIATED SFC LOW TO MOVE E-NEWD THRU THE AREA.

GKS

&&

.AVIATION...
/1230 AM CDT THU MAY 13 2010/

WRMFNT HAS PUSHED THRU ALL OF THE TAF SITES...TAKING ITS BIG JUMP
NWD DURING THE EVENING AND THIS WILL MAINTAIN SE-S SFC WNDS AT THE
ONSET AND GRADUALLY LEAD TO SLOWLY VEERING SFC WNDS BY THURSDAY
MORNING. MAIN PCPN THREAT REST OF TONIGHT WILL BE FOR AREAS NEAR
THE WRMFNT WHICH WILL PAINT KUIN AS THE MAIN RECIPIENT OUT OF THE
TAF SITES. OTHERWISE...LOOK FOR VFR CONDS THRU MUCH OF THE VALID
TAF PERIOD UNTIL WE GET CLOSER TO CD FROPA THURSDAY AFTN. TSRA
ACTIVITY IN WRN MO SHOULD CONT TO PUSH NEWD AND MAINLY HIT THE NRN
FA LATE TONIGHT...ALTHOUGH CANNOT FULLY RULE OUT SOME DEVELOPMENT
ON THE SRN TAIL AND SOME GUSTY WNDS WHEN IT PASSES THRU KCOU.
CDFNT/DRYLN AND WILL IMPACT THE FA ON THURSDAY...AND IS NOT
EXPECTED TO GET INTO STL METRO UNTIL MID-LATE AFTN. MODELS SHOWING
A DECENT SIGNAL OF POST-FRONTAL PCPN LINGERING FOR A FEW HRS.
WITH LO LEVEL JET STREGTHENING OVHD ATTM...HAVE MAINTAINED LLWS
MENTION AT ALL TAF SITES...AND THIS WILL MIX DOWN AS GUSTY SWLY
SFC WNDS ON THURSDAY AHD OF CDFNT. MVFR CIGS WILL BUILD IN BHND
CDFNT.

SPECIFICS FOR KSTL...WILL CONTINUE TO KEEP A DRY TAF THRU THE
OVERNIGHT AND THURSDAY MORNING HOURS...ALTHOUGH LATEST RADAR
DEVELOPMENTS MAY PUT THAT A BIT MORE AT RISK...ALTHOUGH WITH
ANTICIPATED NELY STORM TRACKS...DRY IS STILL THE LIKELY BET. CD
FROPA STILL TIMED FOR 22Z...WITH A BRIEF SHOT OF TSRA EXPECTED
ALONG THE FRONT BEFORE POST-FNTL PCPN KICKS IN FOR A FEW HOURS.
OTHERWISE...SEE ABOVE.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR AUDRAIN MO-BOONE MO-
     CALLAWAY MO-COLE MO-FRANKLIN MO-GASCONADE MO-KNOX MO-LEWIS
     MO-LINCOLN MO-MARION MO-MONITEAU MO-MONROE MO-MONTGOMERY MO-
     OSAGE MO-PIKE MO-RALLS MO-SHELBY MO-ST. CHARLES MO-ST.
     LOUIS CITY MO-ST. LOUIS MO-WARREN MO.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, May 13, 12:11 AM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1211 AM CDT THU MAY 13 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-131200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1211 AM CDT THU MAY 13 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...REST OF TONIGHT

THUNDERSTORMS WILL DEVELOP AND MOVE INTO THE AREA TONIGHT AS A
COLD FRONT APPROACHES. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
OVER NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL
ILLINOIS. THUNDERSTORMS ACROSS THIS AREA MAY BECOME SEVERE WITH
DAMAGING WINDS AND LARGE HAIL. VERY HEAVY RAINFALL FROM THESE
STORMS MAY LEAD TO FLASH FLOODING TONIGHT. A FLASH FLOOD WATCH IS
IN EFFECT TONIGHT ACROSS THIS AREA.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA THURSDAY
AND THURSDAY NIGHT AS A COLD FRONT MOVES SOUTHEASTWARD THROUGH THE
REGION. A FEW STORMS MAY PRODUCE LARGE HAIL AND DAMAGING WINDS.
ADDITIONAL HEAVY RAINFALL MAY LEAD TO FLASH FLOODING AS WELL
THURSDAY. A FLASH FLOOD WATCH CONTINUES IN EFFECT THURSDAY ACROSS
CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

THE CHANCE OF THUNDERSTORMS WILL CONTINUE ON FRIDAY ACROSS SOUTHEAST
MISSOURI AND SOUTHWESTERN ILLINOIS BEFORE COMING TO AN END.

THE CHANCE OF THUNDERSTORMS WILL RETURN TO CENTRAL AND SOUTHERN
MISSOURI SATURDAY AND TO THE REST OF THE AREA BY SUNDAY...BEFORE
COMING TO AN END LATE MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Special weather statement, May 13, 1:35 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
135 AM CDT THU MAY 13 2010

MOZ041-047-130715-
BOONE MO-MONITEAU MO-
135 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR BOONE AND NORTHERN MONITEAU
COUNTIES UNTIL 215 AM CDT...

AT 135 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 5 MILES WEST OF JAMESTOWN...OR 10
MILES NORTH OF CALIFORNIA...MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS THUNDERSTORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ASHLAND...
  COLUMBIA...
  CENTRALIA...
  EASLEY...
  ROCHEPORT...
  MIDWAY...
  MURRY...
  HALLSVILLE...
  STURGEON...
  WILTON...
  LUPUS...
  MCBAINE...
  HARRISBURG...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Local storm report, May 13, 1:54 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
154 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0153 AM     HAIL             COLUMBIA                38.95N  92.33W
05/13/2010  M1.75 INCH       BOONE              MO   LAW ENFORCEMENT

            GOLF BALL SIZE HAIL IN CENTRAL COLUMBIA

&&

KANOFSKY
Local storm report, May 13, 1:57 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
157 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     HAIL             COLUMBIA                38.95N  92.33W
05/13/2010  M1.00 INCH       BOONE              MO   TRAINED SPOTTER

            AT 6306 OLD VILLAGE RD

&&

KARLZ
Local storm report, May 13, 2:02 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
202 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 AM     HAIL             3 ENE COLUMBIA          38.97N  92.28W
05/13/2010  M1.00 INCH       BOONE              MO   TRAINED SPOTTER

            LASTED 4 MINUTES

&&

KARLZ
Local storm report, May 13, 2:04 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
204 AM CDT THU MAY 13 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     HAIL             1 S COLUMBIA            38.94N  92.33W
05/13/2010  M1.75 INCH       BOONE              MO   TRAINED SPOTTER

            LASTED 5 MINUTES

&&

KARLZ
Special weather statement, May 13, 2:11 AM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
211 AM CDT THU MAY 13 2010

ILZ095>097-MOZ027-035-036-042-130800-
ADAMS IL-AUDRAIN MO-BROWN IL-MARION MO-PIKE MO-PIKE IL-RALLS MO-
211 AM CDT THU MAY 13 2010

...SIGNIFICANT WEATHER ADVISORY FOR ADAMS...BROWN AND PIKE COUNTIES
IN WEST CENTRAL ILLINOIS...AND CENTRAL AUDRAIN COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN MARION...RALLS AND NORTHWESTERN PIKE
COUNTIES IN NORTHEAST MISSOURI UNTIL 300 AM CDT...

AT 206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 15 MILES NORTHEAST
OF COLUMBIA TO NEAR CANTON...AND MOVING NORTHEAST AT 60 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MEXICO...
  HANNIBAL...
  SPAULDING...
  PERRY...
  CENTER...
  FALL CREEK...
  GOLDEN...
  LADDONIA...
  CAMP POINT...
  PAYSON...
  FARBER...
  NEW LONDON...
  CLAYTON...
  SPENCERBURG...
  FRANKFORD...
  BEVERLY...
  BARRY...
  BUCKHORN...
  MOUNT STERLING...
  GRIGGSVILLE...

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 8:50 PM CDTTornado WarningLSXKnox, Lewis, Shelby40 min
May 12, 9:04 PM CDTRiver Flood WarningLSXMarion4 days
May 12, 9:13 PM CDTFlash Flood WarningLSXKnox, Lewis, Shelby6 hr
May 12, 9:31 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis34 min
May 13, 1:46 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway29 min
May 13, 4:39 AM CDTFlash Flood WarningLSXBoone, Moniteau6 hr
May 13, 8:01 AM CDTAreal Flood WarningLSXKnox, Lewis, Shelby12 hr
May 13, 10:30 AM CDTRiver Flood WarningLSXJefferson, Saint Louis17 days
May 13, 10:40 AM CDTAreal Flood WarningLSXBoone48 hr
May 13, 12:11 PM CDTRiver Flood WarningLSXLewis7 days
May 13, 12:11 PM CDTRiver Flood WarningLSXMarion7 days
May 13, 12:11 PM CDTRiver Flood WarningLSXMarion7 days
May 13, 12:11 PM CDTRiver Flood WarningLSXMarion11 days
May 13, 12:11 PM CDTRiver Flood WarningLSXRalls9 days
May 13, 12:11 PM CDTRiver Flood WarningLSXPike11 days
May 13, 12:11 PM CDTRiver Flood WarningLSXPike12 days
May 13, 12:11 PM CDTRiver Flood WarningLSXLincoln12 days
May 13, 12:11 PM CDTRiver Flood WarningLSXSaint Charles17 days
May 13, 12:11 PM CDTRiver Flood WarningLSXSaint Charles16 days
May 13, 12:11 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis14 days
May 13, 6:05 PM CDTRiver Flood WarningLSXMonroe4 hr

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.